Journal of Applied Mathematics and Stochastic Analysis
Volume 6 (1993), Issue 1, Pages 49-54

Uniqueness criterion for solution of abstract nonlocal Cauchy problem

L. Byszewski1,2

1Florida Institute of Technology, Department of Applied Mathematics, 150 West University Blvd., Melbourne 32901-6988, Florida, USA
2Cracow University of Technology, Institute of Mathematics, Warszawska 24, Cracow 31-155 , Poland

Received 1 July 1992; Revised 1 October 1992

Copyright © 1993 L. Byszewski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The aim of the paper is to prove an uniqueness criterion for a solution of an abstract nonlocal Cauchy problem. A dissipative operator in the nonlocal problem and an arbitrary functional in the nonlocal condition are considered. The paper is a continuation of papers [1]-[3] and generalizes some results from [4].